gastroenterologist-icon
Gastric problem
I had a tooth filling so I was on antibiotics and painkiller ( zocef CV and summo ). My stomach got upset after the course of medicine so I'm taking bifilac hp and pantocid dsr for last 2 days. Still I'm having stomach ache and gas problem. My stomach seems to be full and continuous pain is there in the stomach.
117 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there....., looks like you have developed mild gastritis due to side effects of the prescribed antibiotics.... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty.... Eat smaller, more-frequent meals. If you experience frequent indigestion, try eating several small meals instead of three large ones whenever you can....consider anti gastric medications for few days.... Consult Physician.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.